Actions Of Moisturizer

Moisturizer is used to treat and prevent dry skin. The humectants present in the moisturizer helps draw water from the environment to the skin. They prevent the skin from looking flaky and aged.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have stretch marks on my penis after PPP removal?

Query: Hi doctor, I am a 24 year old male. Seven months ago, I had PPP removal from my penis head with CO2 laser treatment. For the last three months, I observed some redness in my penis head. I think it is because of irritation due to masturbation. Since I removed PPP, my penis is a lot drier. My dermat...  Read Full »


Dr. Gaurang Gupta

Answer: Hello,Welcome to icliniq.com.You had CO2 laser removal of PPP (pearly penile papule). The most common side effect of laser is erythema or redness, which goes of itself with time.In photos (attachment removed to protect patient identity), it seems that you have erythema and dryness only. Otherwise, i...  Read Full »

What is the cause of dry skin in the front of my lower legs?

Query: Hi doctor,I have some dry skin in the front of my lower legs, but it is on both legs. It is red and looks like dry skin. It does not itch, and I have had it for a few months. Do you have any idea of what could it be?  Read Full »


Dr. Shalini Patodiya

Answer: Hello, Welcome to icliniq.com. It is xerosis that is, dry skin. Shins are common sites for xerosis. Xerosis can be due to a cold climate, atopic dermatitis or certain other disorders such as hypothyroidism. I suggest you the following treatment for xerosis. Consult your specialist doctor, discuss wi...  Read Full »

I have extremely dry skin on my eyes and eyelids. How to treat it?

Query: Hi doctor, I am a 52 year old male with type II diabetes. For the past few weeks, I have had extremely dry skin around my eyes, particularly on the corners and on my eyelids. Lotions tend to make my skin red rather than resolve my issue. When the lotion dries, it cracks and peels again. The problem...  Read Full »


Dr. Chaitra Prakash

Answer: Hi, Welcome to icliniq.com. There appears to be a little inflammation and scaling of skin (attachment removed to protect patient identity). I suggest you apply Desonide lotion and Mupirocin cream twice a day to the affected area. Consult your specialist doctor, discuss with him or her and take trea...  Read Full »

What to do for the small pimple-like mark present near my eyes?

Query: Hi doctor, I have a small pimple like mark near one of my eyes. I was wondering about the cause and treatment for it. Please help.  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. Since how long you have it? Please send an image. Revert with photo to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Please suggest some useful tips to reduce flaring of eczema lesions.

Query: Hello, I have eczema and recently it’s been looking like it gets better but then all of the sudden it flares up again. I wanted to ask for advice what I can do to help with healing and overcoming this. I did research of steroids and TSW, so I want to stay away from steroids/drugs.  Read Full »


Dr. Shama Naaz

Answer: Hi, welcome to icliniq, Eczema can flare up due to a number of reasons. The key is to maintain a proper skin barrier by hydrating your skin to avoid allergen entry. Generally you should avoid using harsh soaps and detergents. You should use a gentle cleanser for cleaning and you should apply a bla...  Read Full »

Can you give a second opinion for my skin pigmentation?

Query: Hi doctor,I am seeking a second opinion on an issue. Recently, a doctor at a skin cancer clinic observed my hands and arms and noticed sunspots on my hands. I have something similar on my right inner forearm. In the past, I have noticed a spot growing adjacent to this. Another, dermatologist felt th...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Answer: Hi, Welcome to icliniq.com. Blotchy pigmentation is a common problem noticed in patients above 50 years of age. A sensitive skin predisposes more to such pigmentary changes. Your clinical images are suggestive of macular seborrheic keratosis or solar lentigo, both of which are benign. Although, comm...  Read Full »

My skin was damaged after using cortisone cream. How to heal it?

Query: Hello doctor, I am 26 years old. I am trying to find a way to heal my skin after abuse of cortisone creams. Quite specifically, in between my eyebrows, my skin is seriously thin and looks damaged. I stopped using the cortisone creams before four years, and I was given them to use due to allergic rea...  Read Full »


Dr. Rashmi Singh

Answer: Hello,Welcome to icliniq.com.How long did you use cortisone cream over the face?Repair of steroid induced damage requires a lot of patience.In mild to moderate cases, gentle cleanser - Cetyl alcohol based with barrier repair agents containing Ceramide and Hyaluronic acid suffice.In cases where damag...  Read Full »

What causes dark spots on fingers?

Query: Hi doctor, I am 44 years old. For the past one year, I have noticed dark spots on the fingers and near knuckles on the left hand. They do not hurt, but look like a burn. I also noticed numbness in the tip of my left middle finger. I have allergies, asthma and sleep apnea. I am also suffering from h...  Read Full »


Dr. Jyotisterna Mittal

Answer: Hello, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern.  Read Full »

How to get my itching treated?

Query: Hello doctor, I am suffering from itching in different parts of the body for the last three years. It increases during winter season, though it stays in summer season also. I had a past history of head dandruff, face itch and rashes, which was cured and relieved. At present, I am facing problem of i...  Read Full »


Dr. Jyotisterna Mittal

Answer: Hi, Welcome to icliniq.com. You seem to be suffering from atopic dermatitis. Do you suffer from any allergies? Is there any history of asthma in your family? Moisturizers, which are specially meant for such conditions and other medicines can be used. For example Aveeno or Cetaphil DAM lotion. I...  Read Full »

How to get glowing and healthy skin?

Query: Hi doctor, I am a 20 year old female. My weight is 48 kg and height is 5'2". I have a fair skin. I had nodular acne on face, back and shoulder. I was on Isotretinoin for 5 months and I have got over my acne. But, my skin looks lifeless, unmoisturized and dull in the face, hands and shoulder, even ...  Read Full »


Dr. Jyotisterna Mittal

Answer: Hi, Welcome to icliniq.com. The dull skin is due to Isotretinoin. It takes away the moisturizing sebum and oil from the skin, by which it acts in acne. The same action causes the side effect of dry and itchy skin. First, you should understand that this effect is temporary and will improve with time...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.